Cold and Flu Formula 60 Capsules
Everyday savings 26% off MSRP
Usually Ships within 24 Hours
The common cold strikes 9 of 10 Americans each year and 75% will rely upon over the counter products to manage the symptoms. Arizona Natural Cold and Flu caps provide safe, effective relief from cold and flu symptoms utilizing a combination of Chinese herbal medicine and Homeopathic medicine.
Arizona Natural Allergy offers a natural approach for relief of allergy symptoms such as nasal congestion, red, itchy eyes and sneezing.
In a study of nurses and teachers, 80% experienced a reduction of symptom severity, while none reported any of the common side-effects of other over the counter products. An astonishing 90% of the study group said that they will recommend these products to family and friends.*
For the temporary relief of runny nose, sneezing, nasal and sinus congestion, sore throat, mild fever and cough associated with colds, flus, allergies, and sinusitis.
Aconitum napellus 3X (HPUS), Bryonia 3X (HPUS), Echinacea angustifolia 12X (HPUS), Gelsemium sempervirens 3X (HPUS), Phytolacca 3X (HPUS), Zincum metallicum 12X (HPUS)
Does Not Contain
Unlike other products, Arizona Natural Cold & Flu Formula does not contain aspirin, acetaminophen, antihistamines, phenylpropanolamine (PPA), or pseudoephedrine.
Write a Review
Have you tried Arizona Natural Products Cold and Flu Formula? Share your experience with others; Review this product here!